# SDR UIEA2019062104549

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,525 hours, 17,208 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 60B924007
- Part serial: 18728
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH FUEL IN CENTER TANK 1200LBS LEFT CENTER FUEL PUMP PRESSURE LIGHT ON WHEN OPERATING PUMP EICAS.   REMOVED AND REPLACED LEFT CENTER PUMP PRESSURE SWITCH IAW AMM 28-42-01. PERFORMED TEST AND SYSTEM OK. RESET BREAKERS.
